# SDR 08FDEA00900

- Difficulty date: March 12, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 72,404 hours, 28,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: ADA3064
- Condition: Corroded
- Location: Bs 809 S52l
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT BILGE; STRINGER 52 IS CORRODED AT BS 809.  REMOVED CORROSION IAW SRM 51-21-01;  VOL II;  PG 26.   WITHIN LIMITS IAW SRM 53-00-01;  VOL I;  FIG 1A. ORIGINAL THICKNESS IS .071.   MATERIAL LOSS IS .006. REMAINING THICKNESS IS .065. ALODINED; PRIMED AND TOP COATED IAW SRM 51-21-01;  VOL II;  PGS 19; 21 AND 24.  MINOR REPAIR
